HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Computability and complexity of Julia sets: a review

Files in This Item:
pre1036.pdf3.73 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84180

Title: Computability and complexity of Julia sets: a review
Authors: Kota, Hiratsuka Browse this author
Yuzuru, Sato Browse this author
Zin, Arai Browse this author
Issue Date: 10-Feb-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1036
Start Page: 1
End Page: 20
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69840
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University